# SDR 95FDEA00082

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 1284
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE 1 INCH W BY 1.5 INCH L BY .075 INCH D, BS 1284, JUST ABOVE STR 22R FOUND TO BE OUT OF LIMITS.  REPAIRED DAMAGE AREA IN ACCORDANCE WITH FEDEX SRM 53-30-3 FIG 1 AT BS 1284 STR 22R.
